A friend with AI disease and going blind due to blood vessel problems lke you describe with your brother, just regained her sight with medication. They don't know if it will last.
The steroids will make any infection worse as you know, hopefully they ruled that out, sounds like it. Is he diabetic or prediabetic?
I just hope your family and you get a break here and things aren't as bad as they are making it out to be. Hopefully it is treatable and reversible.
I hope he gets good care and they get answers soon. And I hope you can try to take it easy and rest when you can, in all ways. YOu have been through and are going trhough so much. As always, my thuoghts and prayers are with you and now your brother.
Ills--Sjogrens-Lupus cond., AI polygland. dysfunction 2, hyper/hypopigment, scoliosis,kyphosis,stenosis, deg.,O.A.,spine surgeries, salivary/lymphectomies, NASH, COPD, RLS, UT/GI bleeds, hystero, brain/nerve damage,TB
Meds--INH,Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, HRT and Lidocaine patchs, Voltaren gel, Klonopin, Vicodin, Restasis, Albuterol, steroids